# SDR ASAA2022071139024

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 54,029 hours, 15,963 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 5132
- Condition: Faulty
- Location: #2 Engine
- Part time: 53,873 hours, 15,965 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT WITH ENGINE ANTI-ICE SELECTED ON AND BOTH COWL VALVE OPEN LIGHTS ILLUMINATED DIM #2 ENG TAI ON ENGINE DISPLAY REMAINED ILLUMINATED AMBER. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE COWL TAI VALVE IAW B737-800 AMM 30-21-11 OPS CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
